# SDR C2XA11CL016

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 22,623 hours, 12,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT MARKER SIGN ABOVE THE F/A SEAT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
